×

Found 461 Documents (Results 1–100)

Uniform existence of the IDS on lattices and groups. (English) Zbl 1492.60080

Keller, Matthias (ed.) et al., Analysis and geometry on graphs and manifolds. Selected papers of the conference, University of Potsdam, Potsdam, Germany, July 31 – August 4, 2017. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 461, 445-478 (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

A limit theorem for sums of independent random elements in a Banach space. (English. Ukrainian original) Zbl 1457.60007

Theory Probab. Math. Stat. 100, 141-152 (2020); translation from Teor. Jmovirn. Mat. Stat. 100, 131-141 (2019).
MSC:  60B12 46B09 60F05
PDFBibTeX XMLCite
Full Text: DOI

An extension of theorems of Hechner and Heinkel. (English) Zbl 1368.60034

Dawson, Donald (ed.) et al., Asymptotic laws and methods in stochastics. A volume in honour of Miklós Csörgő on the occasion of his 80th birthday. Proceedings of the international symposium on asymptotic methods in stochastics, Ottawa, Canada, July 3–6, 2012. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-3075-3/hbk; 978-1-4939-3076-0/ebook). Fields Institute Communications 76, 129-147 (2015).
MSC:  60F15 60B11
PDFBibTeX XMLCite
Full Text: DOI

Probability in Banach space. Reprint of lectures originally published in the Lecture Notes in Mathematics volumes 539 (1976), 480 (1975), 589 (1977) and 976 (1983). (English) Zbl 1255.60008

Badrikian, Albert et al., Probability in Banach spaces at Saint-Flour. Berlin: Springer (ISBN 978-3-642-25276-1/pbk). Probability at Saint-Flour, 355-540 (2012).
MSC:  60B11 60B12 46B09
PDFBibTeX XMLCite

Józef Marcinkiewicz (1910–1940) – on the centenary of his birth. (English) Zbl 1239.01097

Nawrocki, Marek (ed.) et al., Marcinkiewicz centenary volume. Proceedings of the Józef Marcinkiewicz centenary conference, June 28–July 2, 2010. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-14-0/pbk). Banach Center Publications 95, 133-234 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Strong laws of large numbers and asymptotic martingales. (Lois fortes des grands nombres et martingales asymptotiques.) (French) Zbl 1217.60001

Strasbourg: Univ. de Strasbourg, Institut de Recherche Mathématique Avancée (IRMA) (Diss.). 87 p. (2009).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference